Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern about the Prozac
Yes the symptoms you have described can be withdrawal symptoms from the Prozac, and they can typically last for 6-8 weeks in some cases. But usually these withdrawal symptoms are first noticed in the first few days of stopping the medication
These symptoms that you are experiencing are problematic and I can understand that they are distressing for you, but they are not severe in nature, so there is no long term consequences of it if they are withdrawal symptoms associated with the Prozac
Ok I just did'nt know if these are withdrawal symptoms or old depression symptoms coming back. I will say I've been traveling a lot for business and I forgot to order and take, my fish oil, B complex and multivitamins. I just received them today, hopefully this will help matters.
Well it is possible they are withdrawal symptoms or old depression symptoms that are recurring since you stopped the prozac. I would say if the symptoms do not resolve in the next 4 weeks, then most likely they are symptoms of depression and not withdrawal symptoms.
Ok got it, I will ride this out a little longer and see what happens. Oh the waiting time.
I know it is frustrating, hopefully your amino acid therapy can help with these symptoms. But also psychotherapy may help with the symptoms as well
Is there anything else I can do to assist you today?
one more thing, do i increase my amino acids? I'm taking the bare min. 1000 of tryptophan
will not the min i should say
Typically 1000-2000 is recommended based on the severity of the symptoms, so you can increase it if you choose.
Have you discussed this with your holistic physician?
i haven't yet, i feel like it's a guessing game with the amino acids. if this doesn't work take this one, ect ect.
but I can tell the tryptophan works
from holstic doc, i feel it's a guessing game, so to speak
Well medication whether it is holistic or not, is usually a trial and error approach unfortunately because every individual's body chemistry is different, so everyone reacts to the medications differently.
that is true!
Thank you for your help
Anytime, I am always happy to help
If you have any other questions or concerns, please feel free to contact me at anytime
ok will do
I hope I provided you with excellent service today
I wish you the best of luck with everything
Before you sign off though, I would very much appreciate if you could rate my performance in helping you so that I can get credit for this question. Thank you very much